BINOMIAL SUMS WHOSE COEFFICIENTS ARE PRODUCTS OF TERMS OF BINARY SEQUENCES


Kilic E., ÖMÜR N. , ULUTAS Y.

UTILITAS MATHEMATICA, vol.84, pp.45-52, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 84
  • Publication Date: 2011
  • Title of Journal : UTILITAS MATHEMATICA
  • Page Numbers: pp.45-52

Abstract

In this study, we introduce sums and alternating sums of products of terms of sequences {U(kn),} and {V(kn),} with binomial coefficents. These sums have a nice representation for the terms of sequences {U(kn)} and {V(kn)}